Just as taking prednisone can cause side effects, reducing the dose may cause problems as well. Prednisone is not addicting like a narcotic, but many patients experience withdrawal symptoms as the dose is reduced. These often include muscle soreness, joint pain, fatigue, and depression. Know that these effects are also temporary and worth bearing to allow a cutback in your dose. If you experience any unusual symptoms as your prednisone dose is reduced, contact your doctor. It may be necessary to temporarily increase your steroid dose until you are feeling better and then taper the dose more slowly.
Help I have a friend who is a gym goer Im not sure of his quantity or how long he has been taking steroids, but stopped recently because he had really bad neck pain. No dr or scan, ultrasound etc showed anything. Put on huge pain killer amounts didnt help alot but felt after about six weeks some relief. Until today when he thinks a prior knee issue has flared up. If this a result of steroid abuse how long before it heals? Im pretty sure he wont touch them again. He can handle all over aches and pains but these last two injuries have had him off work.
So I increased my use of make-up, got extra layers in my hair, avoided contact lenses so my glasses could frame my face, felt silly getting dressed up feeling like I shouldn’t have bothered, avoided guys so I didn’t fall into the f***boy trap when I was feeling low, admired how my more confident friends could just expect guys to like them and only took selfies with filters. When one random classmate once told me how beautiful he thought I was, I nearly cried. Then I got angry with myself for how grateful I was to hear that from a random classmate, when it should be me telling myself that. I also had to deal with being unable to fit into some clothes and losing what little muscle mass I had.